... Does anyone have experience with weaning off Enalapril, an ACE inhibitor? ... (1 replies)
... If you decide to stop taking it you have to wean off of it. But I tried benicar, lisionopril, norvasc. None would lower my blood pressure enough on doses that didn't bring on all the side effects. ... (8 replies)
... I think you will be fine, don't worry. But please NEVER EVER stop your medication at once. If your medication makes you tired, or you want change it, you have to wean off your medication. For example, if you want try another ACE drug then your dr will discontinue Enalapril and put you on that new ACE drug. ... (1 replies)
... You are on a beta blocker (atenolol), a calcium channel blocker (amlodipine/Norvasc) and an ACE Inhibitor (benazepril).
I know. It is way too much
How did you get on these? Which came first? Atenolol is nasty because, well, it's a beta blocker. Lotrel is nasty because it's a combination drug. And, you really don't know which one is doing you any good. If you were on an... (19 replies)
... Lil's Axe,
You are on a beta blocker (atenolol), a calcium channel blocker (amlodipine/Norvasc) and an ACE Inhibitor (benazepril).
How did you get on these? Which came first? Atenolol is nasty because, well, it's a beta blocker. Lotrel is nasty because it's a combination drug. And, you really don't know which one is doing you any good. If you were on an ACEI or... (19 replies)
... I to am weaning off this garbage (cARVEDILOL) THESE THINGS MESS WITH YOUR HORMONES SOMETHING FIERCE, AND ITS NOT TARGETED TO JUST THE HEART..BUT TO ALL MUSCLES VOLUNTARY AND INVOLENTARY.. and you basically have to retrain your body to learn how to handle the Adrenalin again..its like a drug in of itself...and has been surpressed with this Drug, so here is what has been working... (0 replies)
... find out what the side effects might be, find out what to do when you get those side effects, find out if you can go "cold turkey" or if you need to wean yourself off of the med... ... (10 replies)
... In the past 20 years, I've been off and on many different medications, many times. When I've had to wean myself off of an ARB, like Benicar, or my CCB, or an Ace Inhibitor, I've ALWAYS had shortness of breath. The times that I stopped taking my diuretic, Lasix, I don't remember having a problem with SOB. ... (9 replies)
... I'm a 46 year old male and have been on atenolol for 3 years. I'm curious if others are finding an issue with weight gain? I've always had to watch my weight but it seems to have been an accelerated problem with atenolol. I'm pushing my doc to put me on an ace inhibitor instead (knowing I need to wean off the beta blocker). Anyone experiencing the same thing? (1 replies)
... I sympathise fully with not wanting the meds, I take an Ace Inhibitor, and went on a very strict diet and exercise program, hoping to negate the need for them. ... (3 replies)
First off, are you sure of your blood pressure readings. Do you test yourself at home? Testing only at the doctor's or ER isn't good enough. I think it's important to try to define what kind of a hypertensive you are...low or high renin. You can do this by taking ONLY the Procardia and thiazide for awhile and see what readings you get.
Then you can try the OTHERS... (4 replies)
... Triazide is a combination of a potassium sparing diuretic with the "regular" diuretic. Accupril is an ACE inhibitor. What I'm reading is that with the potassium sparing diuretic and the ACEI you could get too much potassium which would cause problems. ... (2 replies)
I'd do a short wean because there are mechanisms that are trying to work around the ACE inhibitor (primarily an increase in renin production and more efficient chymase induced Angiotenin-2 production.) THis might give a short tem BP rise.
After 4 years, I'd do 1/2 dose for a week or more (while monitoring BP pretty closely.)
Of course, weans are always more... (16 replies)
... an ACE inhibitor, calcuim channel blocker, etc, I'd rather try something different than get hooked on an addictive anti anxiety drug. ... (9 replies)
... Your doctor is trying an ACE inhibitor for you. ... (1 replies)